Alert archive / California / Small Craft Advisories in 2017

Small Craft Advisory 271, NWS San Francisco Bay Area, CA

December 25, 2017

NWS San Francisco Bay Area, CA issued this small craft advisory at Dec 25, 2017, 2:13 PM PST. It took effect at Dec 26, 2017, 7:00 AM PST. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Dec 25, 2017, 2:13 PM PST (22:13 UTC)
In effect from
Dec 26, 2017, 7:00 AM PST
Expired
Dec 28, 2017, 9:00 AM PST
In force
50 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted.

928 
WHUS76 KMTR 252213
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
213 PM PST Mon Dec 25 2017

PZZ576-260615-
/O.NEW.KMTR.SC.Y.0271.171226T2100Z-171227T0500Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
213 PM PST Mon Dec 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST TUESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 1 PM to 9 PM PST Tuesday.

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-260615-
/O.NEW.KMTR.SC.Y.0271.171226T2100Z-171227T0500Z/
Pigeon Point to Point Pinos To 10 nm-
213 PM PST Mon Dec 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PST TUESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 1 PM to 9 PM PST Tuesday.

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-260615-
/O.NEW.KMTR.SC.Y.0271.171226T1500Z-171227T0500Z/
Point Pinos To Point Piedras Blancas To 10 nm-
213 PM PST Mon Dec 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 PM PST TUESDAY...

The National Weather Service in San Francisco has issued a Small
Craft Advisory, which is in effect from 7 AM to 9 PM PST Tuesday.

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
10 follow-up statements
862 
WHUS76 KMTR 260501
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
901 PM PST Mon Dec 25 2017

PZZ576-261315-
/O.CON.KMTR.SC.Y.0271.171226T2100Z-171227T0500Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
901 PM PST Mon Dec 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
TUESDAY...

* WINDS...Northwest 15 to 20 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-261315-
/O.CON.KMTR.SC.Y.0271.171226T2100Z-171227T0500Z/
Pigeon Point to Point Pinos To 10 nm-
901 PM PST Mon Dec 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PST
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-261315-
/O.CON.KMTR.SC.Y.0271.171226T1500Z-171227T0500Z/
Point Pinos To Point Piedras Blancas To 10 nm-
901 PM PST Mon Dec 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 PM PST
TUESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
645 
WHUS76 KMTR 261015
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
215 AM PST Tue Dec 26 2017

PZZ576-261815-
/O.EXT.KMTR.SC.Y.0271.171226T2100Z-171228T0500Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
215 AM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
9 PM PST WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-261815-
/O.EXT.KMTR.SC.Y.0271.171226T1500Z-171228T0500Z/
Point Pinos To Point Piedras Blancas To 10 nm-
215 AM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
9 PM PST WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-261815-
/O.CON.KMTR.SC.Y.0271.171226T2100Z-171227T0500Z/
Pigeon Point to Point Pinos To 10 nm-
215 AM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...

* WINDS...Northwest 15 to 20 kt with gusts up to 25 kt.

* SEAS...5 to 7 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
393 
WHUS76 KMTR 261636
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
836 AM PST Tue Dec 26 2017


PZZ576-270045-
/O.CON.KMTR.SC.Y.0271.171226T2100Z-171228T0500Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
836 AM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PST WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt possible.

* SEAS...7 to 9 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-270045-
/O.CON.KMTR.SC.Y.0271.171226T2100Z-171227T0500Z/
Pigeon Point to Point Pinos To 10 nm-
836 AM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 9 PM PST THIS EVENING...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt possible.

* SEAS...5 to 7 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-270045-
/O.CON.KMTR.SC.Y.0271.000000T0000Z-171228T0500Z/
Point Pinos To Point Piedras Blancas To 10 nm-
836 AM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt possible.

* SEAS...7 to 9 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
931 
WHUS76 KMTR 262229
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
229 PM PST Tue Dec 26 2017


PZZ576-270630-
/O.EXT.KMTR.SC.Y.0271.000000T0000Z-171228T1100Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
229 PM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-270630-
/O.EXT.KMTR.SC.Y.0271.000000T0000Z-171228T1100Z/
Point Pinos To Point Piedras Blancas To 10 nm-
229 PM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ560-270500-
/O.CON.KMTR.SC.Y.0271.000000T0000Z-171227T0500Z/
Pigeon Point to Point Pinos To 10 nm-
229 PM PST Tue Dec 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet at 13 to 15 seconds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
671 
WHUS76 KMTR 271023
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
223 AM PST Wed Dec 27 2017

PZZ576-271830-
/O.EXT.KMTR.SC.Y.0271.000000T0000Z-171228T1700Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
223 AM PST Wed Dec 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-271830-
/O.EXT.KMTR.SC.Y.0271.000000T0000Z-171228T1700Z/
Point Pinos To Point Piedras Blancas To 10 nm-
223 AM PST Wed Dec 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
708 
WHUS76 KMTR 271636
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
836 AM PST Wed Dec 27 2017


PZZ576-280045-
/O.CON.KMTR.SC.Y.0271.000000T0000Z-171228T1700Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
836 AM PST Wed Dec 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...7 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-280045-
/O.CON.KMTR.SC.Y.0271.000000T0000Z-171228T1700Z/
Point Pinos To Point Piedras Blancas To 10 nm-
836 AM PST Wed Dec 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
445 
WHUS76 KMTR 272233
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
233 PM PST Wed Dec 27 2017

PZZ576-280645-
/O.EXT.KMTR.SC.Y.0271.000000T0000Z-171228T2300Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
233 PM PST Wed Dec 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-280645-
/O.EXT.KMTR.SC.Y.0271.000000T0000Z-171228T2300Z/
Point Pinos To Point Piedras Blancas To 10 nm-
233 PM PST Wed Dec 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
883 
WHUS76 KMTR 280506
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
906 PM PST Wed Dec 27 2017


PZZ576-281315-
/O.CON.KMTR.SC.Y.0271.000000T0000Z-171228T2300Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
906 PM PST Wed Dec 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
THURSDAY...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-281315-
/O.CON.KMTR.SC.Y.0271.000000T0000Z-171228T2300Z/
Point Pinos To Point Piedras Blancas To 10 nm-
906 PM PST Wed Dec 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
THURSDAY...

* WINDS...Northwest 10 to 25 kt with gusts up to 30 kt.

* SEAS...6 to 8 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
789 
WHUS76 KMTR 281048
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
248 AM PST Thu Dec 28 2017

PZZ576-281700-
/O.EXT.KMTR.SC.Y.0271.000000T0000Z-171228T1700Z/
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
248 AM PST Thu Dec 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$

PZZ565-281700-
/O.EXT.KMTR.SC.Y.0271.000000T0000Z-171228T1700Z/
Point Pinos To Point Piedras Blancas To 10 nm-
248 AM PST Thu Dec 28 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST THIS
MORNING...

* WINDS...Northwest 15 to 25 kt with gusts up to 30 kt.

* SEAS...5 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or steep waves are expected to produce hazardous wave
conditions to small craft. Inexperienced mariners...especially
those operating smaller vessels should avoid navigating in these
conditions.

&&

$$
277 
WHUS76 KMTR 281713
MWWMTR

URGENT - Marine Weather Message
National Weather Service San Francisco CA
913 AM PST Thu Dec 28 2017


PZZ565-576-281815-
/O.EXP.KMTR.SC.Y.0271.000000T0000Z-171228T1700Z/
Point Pinos To Point Piedras Blancas To 10 nm-
Point Pinos To Point Piedras Blancas 10 To 60 nm Offshore-
913 AM PST Thu Dec 28 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Dec 25, 1:48 PM PST, 25 minutes earlier.

Area forecast discussion, Dec 25, 1:48 PM PST, 25 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
148 PM PST Mon Dec 25 2017

.SYNOPSIS...Some high clouds tonight into Tuesday otherwise
continued dry and mild. High pressure strengthens midweek with a
modest warming trend although nights will remain seasonably cool.
Right now models hint the next rain chance around New Years.

&&

.DISCUSSION...as of 1:48 PM PST Monday...Its a partly sunny and
seasonable Christmas afternoon with temperatures in the upper 50s
around the Bay Area with more 60s for the Central Coast. Mid and
high clouds continue to stream in from off the Pacific but with
little overall impact on the sensible weather. For tonight those
clouds will help to mitigate night time radiational cooling.
Current dewpoints are running from the mid 30s to lower 40s so
generally speaking expect overnight lows to stay above freezing
with lows generally from the mid 30s to lower 40s.

Model cross sections continue to show high rh through the column
Tuesday morning so expect mostly cloudy skies to start the day
with some thinning in the afternoon. These will primarily be mid
and high clouds coming in off the Pacific. No forcing for precip
but just clouds to keep daytime heating in check with highs once
again in the upper 50s and lower 60s Bay Area with mid 60s to
around 70 Central Coast.

High pressure southwest of Point Conception looks to strengthen
Weds through the weekend. Given the time of year it'll still be
hard to get too warm in the valleys as surface based inversions
will likely strengthen under mostly clear nights followed by
sunny days under high pressure. All in all not too much change
with continued daytime highs in the 60s and overnight lows mid
30s to mid 40s on average.

The 12z gfs and gem bring a weak system through by about next
Monday while the ecmwf has backed off. Since about Dec 1st the
models have kept trying to break the ridge down on days 7-10 but
we keep kicking the can down the road. Only bit of good news is
the blocking omega type pattern seems to be eroding with more
progressive troughs and ridges as we head into January.

Our good friends over at the California RFC put this little tidbit
of info together that we thought we'd share:

Its looking like December 2017 will go down as a dud for precip
production across the entire region with below normal conditions.
The CA DWR 8-station index (northern Sierra)...which typically sees
9.2-inches for December will end the month at 0.7-inch (7-percent of
average). The CA DWR 5-station index (San Joaquin basin)...which
averages 6.4-inches for December will finish up at a paltry 0.3-inch
(4-percent of average). Finally...the CA DWR 6-station index (Tulare
basin)...which sees 4.7-inches on average will wrap up the month at
0.1-inch (2-percent of normal). When losing one of the wettest
months of the season...it becomes rather difficult to get an above
average water year. It can happen...but is rarely the case.

&&

.AVIATION...As of 09:25 AM PST Monday...For 18z tafs. VFR
conditions with generally light winds through the period. High
level clouds with cigs around 10000 to 20000 ft will continue
through tonight. Slight chance of some fog development late
tonight at KSTS, but confidence is low so taf was kept at MVFR to
VFR.

Vicinity of KSFO...VFR with high clouds 15000 to 20000 ft and
light winds.

SFO Bridge Approach...Same as KSFO.

Monterey Bay Terminals...VFR with high clouds and light winds.
KMRY ASOS will remain down until further notice, AMD NOT SKED.

&&

.MARINE...as of 01:24 PM PST Monday...Generally light northerly
winds will continue through tomorrow night as weak high pressure
remains off the coast of California. Northwest winds will increase
mid-week as the high pressure strengthens.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .Tngt...NONE.

&&

PUBLIC FORECAST: RWW
AVIATION: AS
MARINE: AS

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayarea

Nearby

Small Craft Advisories in California, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.